TITLE

On a representation of the solution of the inverse Sturm-Liouville problem on the entire line

AUTHOR(S)
Zhura, N.; Soldatov, A.
PUB. DATE
August 2015
SOURCE
Differential Equations;Aug2015, Vol. 51 Issue 8, p1022
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We obtain sufficient conditions for the fundamental Faddeev-Marchenko theorem to be true. In addition, we derive a representation of the solution of the inverse Sturm-Liouville problem on the entire line on the basis of the solution of a boundary value problem for the Jost functions and the corresponding singular integral equation.
ACCESSION #
109466069

 

Related Articles

  • To the solution of the inverse Sturm-Liouville problem on the real axis. Zhura, N.; Soldatov, A. // Doklady Mathematics;Nov2013, Vol. 88 Issue 3, p695 

    The article presents a mathematical study which describes a solution of the inverse Sturm-Liouville problem on a real axis. The study uses the classical approach of several authors to solve the problem including L. D. Faddeev, B. M. Levitan, and V. A. Marchenko and considers the Jost functions...

  • Solvability of Sturm-Liouville boundary value problems with impulses. Zhang, Li; Huang, Xiankai; Xing, Chunfeng // Boundary Value Problems;Dec2013, Vol. 2013 Issue 1, p1 

    In this paper, we consider a kind of Sturm-Liouville boundary value problems with impulsive effects. By using the mountain pass theorem and Ekeland’s variational principle, the existence of two positive solutions and two negative solutions is established. Moreover, we do not assume that...

  • REPRESENTATION OF THE NORMING CONSTANTS BY TWO SPECTRA. HARUTYUNYAN, TIGRAN N. // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    The representation of the norming constants by 2 spectra was studied by Levitan, Gasymov (and others) for the Sturm-Liouville problem with boundary conditions y(0) cos α + y"(0) sin α = 0, y(π) cos β + y'(π) sin β = 0, when sin α ≠ 0 and sin β ≠ 0. We...

  • Stability of the basis property of system of root functions of Sturm-Liouville operator with integral boundary condition. Imanbaev, Nurlan // AIP Conference Proceedings;2016, Vol. 1789 Issue 1, p1 

    In this work we study a question on stability and instability of the basis property of a system of eigenfunctions of a Sturm-Liouville operator with an integral perturbation of one of boundary conditions.

  • Principal Functions of Non-Selfadjoint Sturm-Liouville Problems with Eigenvalue-Dependent Boundary Conditions. Yokuş, Nihal // Abstract & Applied Analysis;2011, Special section p1 

    We consider the operator L generated in L² (ℝ+) by the differential expression l(y) = -y" + q(x)y, x ∈ ℝ+ := (0,∞) and the boundary condition y' (0)/y(0) = α0 + α1λ + α2λ², where q is a complexvalued function and αi ∈ …, i = 0, 1,2 with...

  • A generalization of Levinson's uniqueness theorem to the case of general boundary conditions. Sadovnichii, V.; Sultanaev, Ya.; Akhtyamov, A. // Doklady Mathematics;Nov2014, Vol. 90 Issue 3, p715 

    The article presents a mathematical research which discusses the generalizations of Levinson's theorem for the reconstruction of the Sturm-Liouville problem with general boundary conditions. Details include the definition of the problem, the vectors and coefficients in the boundary conditions,...

  • Positive and Monotone Solutions of a Complete Sturm-Liouville Boundary Value Problem. Palamides, P.K. // Nonlinear Studies;2002, Vol. 9 Issue 1, p41 

    Deals with a study which presented results of positive and monotone solutions of a complete Sturm-Liouville boundary value problem. Background to the study; Results; Theorems and proofs.

  • NECESSARY AND SUFFICIENT CONDITION FOR THE BOUNDEDNESS OF THE GERBER-SHIU FUNCTION IN DEPENDENT SPARRE ANDERSEN MODEL. ORBÁN-MIHÁLYKÓ, ÉVA; MIHÁLYKÓ, CSABA // Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p159 

    In this paper we investigate the boundedness of the Gerber-Shiu expected discounted penalty function applied in insurance mathematics. We give a necessary and sufficient condition for its boundedness. This condition is essentially the boundedness of the conditional expectation given the ruin...

  • AN APPLICATION OF A GLOBAL BIFURCATION THEOREM TO THE EXISTENCE OF SOLUTIONS FOR INTEGRAL INCLUSIONS. DOMACHOWSKI, STANISŁAW // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    We prove the existence of solutions to Hammerstein integral inclusions of weakly completely continuous type. As a consequence we obtain an existence theorem for differential inclusions, with Sturm-Liouville boundary conditions, u''(t) ∈ -F(t, u(t), u'(t)) for a.e. t ∈ (a, b) l(u) = 0.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics